Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1969, Volume 8, Number 5, Pages 553–600 (Mi al1216)  

This article is cited in 1 scientific paper (total in 1 paper)

Equivalence of automata with respect to a commutative semigroup

M. A. Taitslin


Full text: PDF file (1932 kB)

Bibliographic databases:
UDC: 519.49
Received: 04.07.1969

Citation: M. A. Taitslin, “Equivalence of automata with respect to a commutative semigroup”, Algebra Logika, 8:5 (1969), 553–600

Citation in format AMSBIB
\Bibitem{Tai69}
\by M.~A.~Taitslin
\paper Equivalence of automata with respect to a commutative semigroup
\jour Algebra Logika
\yr 1969
\vol 8
\issue 5
\pages 553--600
\mathnet{http://mi.mathnet.ru/al1216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286665}


Linking options:
  • http://mi.mathnet.ru/eng/al1216
  • http://mi.mathnet.ru/eng/al/v8/i5/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Taitslin, “On the isomorphism problem for commutative semigroups”, Math. USSR-Sb., 22:1 (1974), 104–128  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021